Alert archive / Georgia / Special Weather Statements in 2013

Special Weather Statement, NWS Atlanta, GA

May 21, 2013Washington County, Georgia

NWS Atlanta, GA issued this special weather statement at May 21, 2013, 6:13 PM EDT for Washington County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 21, 2013, 6:13 PM EDT (22:13 UTC)
Expired
May 21, 2013, 6:45 PM EDT
In force
32 min
Issued by
NWS Atlanta, GA

County Washington County, GA

The radar

The Robins AFB radar (KJGX), 59 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2013-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1321 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2013-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1321 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
925 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

982 
WWUS82 KFFC 212213
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT TUE MAY 21 2013

GAZ074-212245-
613 PM EDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON COUNTY UNTIL 645 PM EDT...

AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANDERSVILLE...MOVING SOUTHWEST AT 5 MPH.
PEA SIZED HAIL WAS REPORTED BY THE WASHINGTON COUNTY EMA DIRECTOR.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WASHINGTON COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE WARTHEN...SANDERSVILLE AND TENNILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3281 8277 3293 8300 3312 8282 3302 8264
TIME...MOT...LOC 2212Z 032DEG 4KT 3299 8279

$$

16

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 21, 3:14 PM EDT, 2 hours 59 minutes earlier.

Area forecast discussion, May 21, 3:14 PM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
314 PM EDT TUE MAY 21 2013

.SHORT TERM /TONIGHT THROUGH WEDNESDAY/...
MODELS CONTINUE IN GOOD AGREEMENT THROUGH THE SHORT TERM. AIRMASS
SHOWERS/TSTORMS DEVELOPING ACROSS THE CWA...MAINLY ACROSS THE
EXTREME NORTH AND EASTERN PARTS OF THE CWA. THESE WILL DISSIPATE
SHORTLY AFTER SUNSET THIS EVENING. THERE IS A POSSIBILITY THAT THE
STORMS OVER NORTHWEST AL AND CENTRAL TN COULD MAKE IT TO EXTREME
NORTHWEST GA BEFORE DIMINISHING THIS EVENING. THE H5 RIDGE OVER THE
EASTERN U.S. WILL WEAKEN AS THE CENTRAL U.S. TROUGH MOVES INTO THE
MISSISSIPPI VALLEY. THIS WILL PUSH A COLD FRONT INTO THE TENNESSEE
VALLEY WEDNESDAY WHICH WILL BRING A BETTER CHANCE OF THUNDERSTORMS
TO THE CWA...MAINLY ACROSS NORTH GA. INSTABILITY INCREASES WEDNESDAY
ACROSS NORTH GA AND THIS COULD PRODUCE A FEW STRONG STORMS. GUIDANCE
TEMPS LOOK GOOD FOR TONIGHT...ALTHOUGH TRICKY FOR WEDNESDAY WITH
ADDITIONAL CLOUDS. WILL TREND TO THE COOLER SIDE OF GUIDANCE ACROSS
NORTH GA FOR HIGHS ON WEDNESDAY DUE TO INCREASED CLOUDS AND PRECIP.

17

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
BY WEDNESDAY EVENING...BOTH THE GFS AND ECMWF INDICATE THAT THE
FRONT WILL BE WEAKENING SIGNIFICANTLY. GFS REMAINS AB IT ON THE
STRONG SIDE WITH A SLIGHTLY MORE EAST WITH THE GREAT LAKES SURFACE
LOW. BOTH ARE TRANSITIONING THE UPPER LOW TO MORE OF A SHARP OPEN
TROUGH PHASING WITH THE LONGWAVE TROUGH IN CANADA. WEAK SHORTWAVE
OFF THE SOUTH CAROLINA COAST WILL LIFT NORTHEAST AND BE ABSORBED
BY THE LONGWAVE TROUGH AS WELL. SPC CONTINUES THE AREA IN GENERAL
THUNDER FOR THURSDAY...WITH MUCAPE VALUES 500-1000 J/KG EARLY IN
THE DAY...DECREASING BY MID-MORNING...AND INCREASING AGAIN IN
EXTREME SOUTHERN ZONES JUST AHEAD OF THE FRONT AFTER 18Z TO OVER
1000 J/KG. WILL HAVE TO MONITOR THE AREA FOR THE POTENTIAL FOR
ISOLATED STRONG STORMS BUT NOTHING TO SIGNIFICANT.

COLD FRONT SHOULD BE PUSHED THROUGH THE AREA BY LATE THURSDAY...
AND HAVE DECREASED TEMPS NORTHWEST SOMEWHAT TO LINE UP WITH THAT
TIMING A LITTLE BETTER. SHOULD SEE A SIGNIFICANT DECREASE IN TEMPS
TOWARD THE END OF THE WEEK WITH SURFACE HIGH PRESSURE BUILDING IN
AND NORTHWEST FLOW ALOFT...CURRENT FORECAST HAS HIGHS ON FRIDAY
ABOUT 5 DEGREES COOLER THAN HIGHS ON THURSDAY EXCEPT IN CENTRAL
GEORGIA. SEE PREVIOUS LONG TERM DISCUSSION BELOW.

TDP

PREV DISCUSSION...
LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
/ISSUED AT 351 AM EDT TUE MAY 21 2013/
WEAK COLD FRONT APPROACHING WITH AN UPPER LEVEL TROUGH/SHORT WAVE
FORECAST TO MOVE INTO THE AREA WEDNESDAY NIGHT AND WITH ASSOCIATED
MOISTURE AND INSTABILITY...SCATTERED SHOWERS AND THUNDERSTORMS
ARE REASONABLE...MOST SO FOR THE EVENING HOURS. THE WEAK COLD
FRONT MOVES INTO THE AREA ON THURSDAY. IT IS UNCLEAR HOW MUCH
CONVECTION WILL BE ASSOCIATED WITH THE FRONT. THE BEST INSTABILITY
IS FORECAST OVER CENTRAL GA WITH THE BEST UPPER SUPPORT OVER N GA.
AT THIS TIME IT SEEMS REASONABLE THAT THERE WILL BE A CHANCE OF
SHOWERS AND THUNDERSTORMS...MOST SO IN THE AFTERNOON. THE MAIN
UPPER TROUGH MOVES E FOR FRIDAY WITH A DRIER AIRMASS MOVING OVER
THE AREA BEHIND THE FRONT AS SURFACE HIGH PRESSURE BUILDS ALONG
WITH A MUCH DRIER NW FLOW. DRY CONDITIONS CONTINUE SATURDAY AS
HIGH PRESSURE MOVES ACROSS THE EASTERN STATES. SUNDAY LOOKS TO BE
MAINLY DRY AS WELL EXCEPT THE NW FLOW ALOFT BEGINS TO BECOME MORE
ACTIVE TO THE N WITH SOME MOISTURE SKIRTING BY THE AREA. MOISTURE
CONTINUES TO SKIRT BY MONDAY AND TUESDAY WITH A SHARP GRADIENT OF
SIGNIFICANT MOISTURE AT THE GA/SC LINE. FOR NOW WILL LEAVE A DRY
FORECAST FOR MONDAY/TUESDAY AND CONTINUE TO MONITOR THE PROGRESS
OF THE NW FLOW. TEMPERATURES GENERALLY RUNNING WITHIN 5 DEGREES OF
NORMAL THROUGH THE PERIOD EXCEPT SATURDAY AND SUNDAY MORNING LOWS
RUNNING 5-10 DEGREES BELOW NORMAL.

BDL

&&

.AVIATION...
18Z UPDATE...
CU FIELD HAS DEVELOPED ACROSS THE REGION WITH BASES BETWEEN 4000 AND
5000. THESE WILL DISSIPATE SHORTLY AFTER SUNSET. REDEVELOPMENT OF A
STRATO-CU DECK WEDNESDAY MORNING WITH 3500 TO 5000 FT CIGS SPREADING
ACROSS THE REGION FROM NORTHWEST TO SOUTHEAST. BY 18Z MOST AREAS
WILL SEE CIGS AROUND 4000 TO 5000 FT. WINDS WILL BE NEAR CALM TO
LIGHT WESTERLY THIS AFTERNOON...CALM TONIGHT...THEN SOUTHWEST 10KTS
OR LESS WEDNESDAY. ISOLATED SHOWERS DEVELOPING ACROSS EXTREME NORTH
GA. SHOULD CONTINUE TO SEE SCATTERED SHOWERS/TSTORMS DEVELOP THIS
AFTERNOON IN THIS AREA WITH THE CELLS MOVING NORTHEAST. OTHER
SHOWERS DEVELOPING OVER WESTERN SC MOVING SOUTHWEST AND THIS WILL
ALSO CONTINUE THIS AFTERNOON. CONVECTION WILL DISSIPATE THIS EVENING
WITH REDEVELOPMENT...MAINLY WEDNESDAY AFTERNOON AND MAINLY ACROSS
NORTH GEORGIA AS THE COLD FRONT GETS CLOSER.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON AREA OF CONVECTION THIS AFTERNOON.
HIGH CONFIDENCE ON ALL OTHER ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          64  84  64  84 /  30  40  40  30
ATLANTA         67  83  66  82 /  20  40  40  30
BLAIRSVILLE     60  77  60  78 /  30  60  50  30
CARTERSVILLE    64  84  62  82 /  20  60  40  30
COLUMBUS        68  89  67  87 /  20  30  30  30
GAINESVILLE     65  83  64  81 /  20  50  40  30
MACON           63  87  65  86 /  20  30  30  30
ROME            64  84  61  83 /  30  60  40  30
PEACHTREE CITY  63  85  63  84 /  20  40  30  30
VIDALIA         68  89  69  88 /  40  30  30  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....TDP
AVIATION...17
Hazardous weather outlook, May 21, 3:40 PM EDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT TUE MAY 21 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
340 PM EDT TUE MAY 21 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE OVER NORTH AND
CENTRAL GEORGIA THE REST OF THIS AFTERNOON AND EVENING AS DAYTIME
HEATING CONTINUES TO DESTABILIZES THE ATMOSPHERE AND OUTFLOW
BOUNDARIES COLLIDE. AS WITH ANY THUNDERSTORMS...FREQUENT
LIGHTNING...BRIEF HEAVY RAIN AND GUSTY WINDS CAN BE EXPECTED. SEVERE
THUNDERSTORMS ARE NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND THURSDAY WITH THE
APPROACH OF A WEAK COLD FRONT AND UPPER LEVEL TROUGH. MAINLY ON
WEDNESDAY...SOME STORMS WILL BE STRONG PRODUCING GUSTY WINDS...
HAIL...FREQUENT LIGHTING AND HEAVY RAIN. NO HAZARDOUS WEATHER IS
EXPECTED FRIDAY THROUGH MONDAY...AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Local storm report, May 21, 5:08 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
508 PM EDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 AM     FLASH FLOOD      4 SW LAWRENCEVILLE      33.93N 84.04W
05/19/2013                   GWINNETT           GA   OTHER FEDERAL

            THE USGS STREAM GAGE ON PEW CREEK AT PATTERSON ROAD NEAR
            LAWRENCEVILLE REACHED FLOOD STAGE OF 11 FEET. THE CREEK
            CREST AT 14.3 FEET. MODERATE FLOODING OCCURRED AND THE
            WATER LEVEL HIT THE BRIDGE FOR AROUND ONE HOUR.

0700 AM     FLASH FLOOD      FLOWERY BRANCH          34.19N 83.93W
05/19/2013                   HALL               GA   BROADCAST MEDIA

            TRUDY DRIVE IN FLOWERY BRANCH HAS BEEN COMPLETELY WASHED
            OUT LEAVING A LARGE GAP AND DROP OFF. RECEIVED VIA FOX 5
            ATLANTA.

0900 AM     FLASH FLOOD      2 SSE LUMPKIN           34.34N 84.02W
05/19/2013                   DAWSON             GA   BROADCAST MEDIA

            A MUDSLIDE OCCURRED ON GEORGIA HIGHWAY 53 NEAR WAR HILL
            PARK ROAD. TWO FEET OF MUD COVERED ONE LANE WITH ONLY ONE
            LANE PASSABLE. PER 911 CENTER THE ROAD HAS BEEN CLEARED
            AS OF 10 AM. THIS REPORT WAS PROVIDED BY AC AT WAGA TV.

0915 AM     FLASH FLOOD      1 NNW FLOWERY BRANCH    34.20N 83.93W
05/19/2013                   HALL               GA   PUBLIC

            PUBLIC REPORTS ATLANTA HIGHWAY COMPLETELY UNDERWATER
            BETWEEN MOONIES BBQ AND DOLLAR GENERAL. THE ROAD IS
            CLOSED TO THE PUBLIC.

&&

KFRANTZ
Special weather statement, May 21, 5:12 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT TUE MAY 21 2013

GAZ110-212145-
512 PM EDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN TELFAIR COUNTY UNTIL 545 PM EDT...

AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WORKMORE...MOVING SOUTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TELFAIR COUNTY THROUGH 545 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE WORKMORE...HORSE CREEK WMA...TEMPERANCE...CHINA HILL
AND JACKSONVILLE.

HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3179 8308 3180 8309 3181 8314 3185 8318
      3188 8318 3204 8301 3202 8280 3181 8281
      3178 8286 3178 8299 3177 8300
TIME...MOT...LOC 2111Z 032DEG 10KT 3194 8292

16
Local storm report, May 21, 5:22 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     FLASH FLOOD      2 SSE LUMPKIN           34.34N 84.02W
05/19/2013                   DAWSON             GA   BROADCAST MEDIA

            A MUDSLIDE OCCURRED ON GEORGIA HIGHWAY 53 NEAR WAR HILL
            PARK ROAD. TWO FEET OF MUD COVERED ONE LANE WITH ONLY ONE
            LANE PASSABLE. PER 911 CENTER THE ROAD HAS BEEN CLEARED
            AS OF 10 AM. THIS REPORT WAS PROVIDED BY AC AT WAGA TV.

&&

KFRANTZ
Local storm report, May 21, 6:09 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
609 PM EDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             SANDERSVILLE            32.98N 82.81W
05/21/2013  E0.75 INCH       WASHINGTON         GA   PUBLIC

            REPORT CALLED INTO NWS

&&

30
Local storm report, May 21, 6:10 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
610 PM EDT TUE MAY 21 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             WRENS                   33.21N 82.39W
05/21/2013  E0.88 INCH       JEFFERSON          GA   PUBLIC

            REPORT RELAYED THROUGH MEDIA

&&

30
Special weather statement, May 21, 6:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
613 PM EDT TUE MAY 21 2013

GAZ074-212245-
613 PM EDT TUE MAY 21 2013

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON COUNTY UNTIL 645 PM EDT...

AT 610 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER SANDERSVILLE...MOVING SOUTHWEST AT 5 MPH.
PEA SIZED HAIL WAS REPORTED BY THE WASHINGTON COUNTY EMA DIRECTOR.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WASHINGTON COUNTY THROUGH 645 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE WARTHEN...SANDERSVILLE AND TENNILLE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3281 8277 3293 8300 3312 8282 3302 8264
TIME...MOT...LOC 2212Z 032DEG 4KT 3299 8279

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 10:47 AM EDTRiver Flood WarningFFCFloyd72 hr
May 21, 2:44 PM EDTSpecial Weather StatementFFCFannin31 min
May 21, 2:48 PM EDTSpecial Weather StatementFFCOglethorpe27 min
May 21, 2:50 PM EDTSpecial Weather StatementFFCEmanuel25 min
May 21, 2:54 PM EDTSpecial Weather StatementFFCCobb36 min
May 21, 3:30 PM EDTSpecial Weather StatementFFCTaliaferro30 min
May 21, 5:04 PM EDTSpecial Weather StatementFFCLincoln26 min
May 21, 5:12 PM EDTSpecial Weather StatementFFCTelfair33 min
May 21, 6:10 PM EDTSevere Thunderstorm WarningFFCGlascock, Warren50 min
May 21, 6:34 PM EDTSevere Thunderstorm WarningFFCHancock, Washington41 min
May 21, 6:55 PM EDTSpecial Weather StatementFFCWashington35 min
May 21, 7:11 PM EDTSpecial Weather StatementFFCHancock34 min
May 21, 7:15 PM EDTSpecial Weather StatementFFCCrisp30 min
May 21, 7:21 PM EDTSpecial Weather StatementFFCBaldwin39 min
May 21, 7:40 PM EDTSpecial Weather StatementFFCJackson50 min
May 21, 7:59 PM EDTSpecial Weather StatementFFCBaldwin31 min

Nearby

Special Weather Statements in Georgia, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.